Freiheitssätze for one-relator quotients of surface groups and of limit groups

James Howie, Muhammad Sarwar Saeed

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

Three versions of the Freiheitssatz are proved in the context of one-relator quotients of limit groups, where the latter are equipped with 1-acylindrical splittings over cyclic subgroups. These are natural extensions of previously published corresponding statements for one-relator quotients of orientable surface groups. Two of the proofs are new even in that restricted context. © 2008. Published by Oxford University Press.

Original languageEnglish
Pages (from-to)313-325
Number of pages13
JournalQuarterly Journal of Mathematics
Volume60
Issue number3
DOIs
Publication statusPublished - Sep 2009

Fingerprint Dive into the research topics of 'Freiheitssätze for one-relator quotients of surface groups and of limit groups'. Together they form a unique fingerprint.

Cite this